# SDR FDEA201109224054

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK FROM FR 72 TO FR 79, 4 EA AREAS OF CORROSION.  AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16 REPROTECTED IAW SRM 51-21-10 AND 51-75-10.
